# SDR SWIA20250430009

- Difficulty date: March 9, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 48,148 hours, 31,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S614413
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FAIRING DIAPHRAM AT FS909.00 ON LH SIDE IS CRACKED  (C-CHECK RO 04/30/2025)REPAIRED DAMAGE ON AFT FUSELAGE FAIRING DIAPHRAGM AT FS909.00 ON L/H SIDE IAW BOMBARDIER REO 670-53-82-478 REV.-A DATE: 2014-11-12, CRJ700 SRM 51-40-11, 51-21-11, 51-25-06, 51-25-16TOOL USED: DIGITAL SCALE TOOL ID# AV-8473 CAL DUE: AUG2025
